Free Access
Issue
RAIRO-Theor. Inf. Appl.
Volume 25, Number 3, 1991
Page(s) 247 - 254
DOI https://doi.org/10.1051/ita/1991250302471
Published online 01 February 2017
  1. 1. F. BLANCHARD and G. HANSEL, Languages and Subshifts, in M. NIVAT and D. PERRIN Eds., Automata on Infinite Words, pp. 138-146, Lectures Notes in Comput. Sci., 192, Springer-Verlag, 1985. [MR: 814739] [Zbl: 0571.68059]
  2. 2. L. BOASSON and M. NIVAT, Adherences of Languages, J. Comput. Syst. Sci., 1980, 20, pp. 285-309. [MR: 584863] [Zbl: 0471.68052]
  3. 3. T. HEAD, The Adherences of Languages as Topological Spaces, in M. NIVAT and D. PERRIN Eds., Automata on Infinite Words, pp. 147-163, Lecture Notes in Comput. Sci., 192, Springer-Verlag 1985. [MR: 814740] [Zbl: 0571.68057]
  4. 4. T. HEAD, The Topological Structure of Adherences of Regular Languages, RAIRO, Inform. Théor. Appl., 1986, 20, pp. 31-41. [EuDML: 92242] [MR: 849963] [Zbl: 0608.68066]
  5. 5. T. HEAD, The Topological Structure of the Space of Unending Paths of a Graph, Congr. Numer., 1987, 60, pp. 131-140. [MR: 945225] [Zbl: 0645.05037]
  6. 6. R. S. PIERCE, Existence and Uniqueness Theorems for Extensions of Zero-Dimensional Metric Spaces, Trans. Amer. Math. Soc., 1970, 148, pp. 1-21. [MR: 254804] [Zbl: 0194.54801]
  7. 7. R. S. PIERCE, Compact Zero-Dimensional Metric Spaces of Finite Type, Mem. Amer. Math. Soc, No. 130, Providence, Rhode Island, 1972. [MR: 357268] [Zbl: 0253.54028]
  8. 8. B. WEISS, Subshifts of Finite Type and Sofic Systems, Monatsh. Math., 1973, 77, pp. 462-474. [EuDML: 177666] [MR: 340556] [Zbl: 0285.28021]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.